# SDR K11A20240212000

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 75,756 hours, 46,573 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Sense Line
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Adc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRSPEED INDICATOR F/O SIDE ROSE TO 62 KTS AND STOPPED. FAILED 80 KTS CHECK. CORRECTIVE ACTION: RESECURED FIRST OFFICERS AIR DATA COMPUTER Q.D. SENSE LINE IAW B737 AMM 34-12-11. OPS CHECK GOOD.
